# SDR SIMA20130408005

- Difficulty date: April 8, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 29,217 hours, 26,582 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: M835366022M
- Condition: Failed
- Location: Langing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3996 THE CREW REPORTED THAT AFTER TAKEOFF THEY COULD NOT RAISE THE LANDING GEAR NORMALLY, RECEIVED NUMEROUS CONFIG WARNINGS FOR FLAPS & TRIM VIA AURAL WARNING- NO EICAS MESSAGES DISPLAYED.  THE CREW PERFORMED AOM VOL 1 PROCEDURE FOR LANDING GEAR AND IT COULD NOT BE RAISED.  GOT GEAR UP AND MOC ADVISED AND TOLD THEM TO RETURN TO ORD.  THE CREW DECLARED AN EMERGENCY AND LANDED NORMALLY.  DURING THE ROLLOUT THE CREW BEGAN TO RECEIVE MANY EICAS WARNING AND CAUTIONS INCLUDING LG.  AIR/GND FAIL AND IC 1-2 WOW INOP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED RELAYS K0025, K0024, AND K0453.  NO DEFECTS NOTED.  GEAR SWING GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
